... a total of sixty pounds and still losing.has anyone else experienced this i take imuran,plaquil,gabapentin.predisone
The loss of appetite is a common side effect of the plaquenil while weight loss is a serious side effect. The prednisone commonly causes increased appetite but can have the serious side effect of weight loss. Does your doctor know about this weight loss? Are you over weight or are you below normal weight? Please seek further evaluation for these serious side effects of these two medications.
I have been seeing a Therapst for a little time now. Shw has been a God sent. She should be a Doc. She found out my Thyroid was off that made my Lupus warse. I am also now in Premenalpas ( my Spellings bad sorry). Now I am down to ADHD - Lupus - Narcolepsy. All off this may just be part of the Lupus. The Therapst has helped me they a lot. Don't be afraed to pull up the sighn of Lupus hylight them & give thn to your Doctor, it will help you a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
I am on 80 mg of prednisone a day for a lupus flareup. Could the meds be causing the symptoms below?
Posted 7 May 2010 • 1 answer
Posted 19 May 2010 • 1 answer
Posted 10 Jun 2011 • 1 answer
Posted 10 Jul 2016 • 0 answers